# SDR CALA2025101309943

- Difficulty date: October 2, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 82,310 hours, 30,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32321
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO SKIN BETWEEN STRINGERS 25L AND 26L AROUND STATION 400.REMOVED EXISTING FASTENERS AROUND DAMAGED SKIN AREA, TRIMMED OUT DAMAGED SKIN PER SRM 51-10-02. REF IMAGE ATTACHED FOR DIMENSIONS, SUMMITED TO ESC-MCO FOR REPAIR INSTRUCTION. VERIFY MATERIAL FOR REPAIR -1 FILLER AND -3 TRIPLER AND -2 DOUBLER AS REQUIRED PER AVO 719-25-10-02-01.  REMOVED REMAINING EXISTING FASTENERS IN REPAIR AREA. CUT & REMOVED DAMAGED AREA OF SKIN IAW AVO 719-25-10-02-01. STEP A (1). ACCOMPLISHED AN HFEC SURFACE INSPECTION OF THE TRIM EDGE IAW NDT MANUAL PART 6, 51-00-00, PROCEDURE 23 TO ENSURE NO CRACKS EXIST.  PER AVO 719-25-10-02-01, STEP A(2). PERFORMED HFEC SURFACE INSPECTION OF THE TRIM EDGE PER 737 NDT MANUAL PART 6, 51-00-00, PROCEDURE 23, NO DEFECTS NOTED. ALSO PER AVO #: 719-25-10-02-01 STEP A(2). PERFORMED INSURANCE CUT PER AVO #: 719-25-10-02-01. STEP A(3). VERIFIED INSURANCE CUT PERFORMEDPER AVO #: 719-25-10-02-01. STEP A(3). PERFORM A HFEC HOLE PROBE INSPECTION AT ALL REMOVED FASTENER LOCATIONS PER 737 NDT MANUAL PART 6, 51-0VERIFIED REPAIR IS COMPLETE PER FINAL ECRA 5331-03182. SEE L/P 6578748 AND 6578713 DTA DIP'S.
